# SDR SWAA2021062874001

- Difficulty date: May 17, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB STA 120.3 INSPAR RIB CRACKED AT SECOND STIFFENER FROM FRONT ; / [01] TRIMMED OUT THE DAMAGED PART AT R/H STAB STA 120.30 INSPAR RIB AT SECOND STIFFENER IAW SRM 55-10-09-2R-4; [02] VISUALLY VERIFIED DAMAGE REMOVAL PER SRM 55-10-09-2R-4 REPAIR 4; [03] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.; [04] ET INSPECTED CUT OUT AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED IN CUT OUT; 1EA HOLE CRACKED AFT OF STIFFENER.  CAL ID IS000450 N500D; [05] TRIMMED OUT LOWER FLANGE OF THE RIB AT DISCREPANCY AREA IAW SRM 55-10-09-2R-5; [06] VERIFIED ADDITIONAL TRIM-OUT ON LOWER FLANGE IAW SRM 55-10-09-2R-5; NO ADDITIONAL DEFECTS NOTED; PENDING NDI; [07] HFEC REQUEST ON CUT EDGES OF THE LOWER FLANGE TO ENSURE NO CRACK EXIST.; [08] HFEC INSPECTED TRIMMED EDGES OF CUTOUT ON FLANGE PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS [15] HFEC INSPECTED TRIMMED EDGES OF CUTOUT ON FLANGE PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED . CAL ID ATS729 N500D; [16] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC1490-2793#7075T62 LOT# 1449279-1 (3) SHIM FROM 7075T6 #0.020SH CLAD LOT#1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-R2-4 (4) FILLER FROM 7075T6 0.050' CLAD LOT# 1407842-2. OK TO PRIME.
